Please use this identifier to cite or link to this item:
|Title:||Local convergence for multi-point-parametric Chebyshev-Halley-type methods of high convergence order|
Magre n, .A.
|Citation:||Journal of Computational and Applied Mathematics, 2015, Vol.282, , pp.215-224|
|Abstract:||We present a local convergence analysis for general multi-point-Chebyshev-Halley-type methods (MMCHTM) of high convergence order in order to approximate a solution of an equation in a Banach space setting. MMCHTM includes earlier methods given by others as special cases. The convergence ball for a class of MMCHTM methods is obtained under weaker hypotheses than before. Numerical examples are also presented in this study. 2014 Elsevier B.V. All rights reserved.|
|Appears in Collections:||1. Journal Articles|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.